# SDR AALA202501315536

- Difficulty date: January 29, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 38,123 hours, 15,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EMERGENCY PATHWAY LIGHT AT 11-C HAS FALLEN AWAY FROM SEAT AND INOPERATIVE. MAINTENANCE REATTACHED THE EMERGENCY PATHWAY LIGHT AT SEAT 11C AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER CMM 25-21-61.
